Publication

Heterogeneous pipelined square-root Kalman Filter algorithm for the MMSE-OSIC problem

Año

2011

Autores

  Francisco José Martínez Zaldívar

Coautores

Antonio M. Vidal, Domingo Gimenez

Editorial

Springer

Revista

Journal of Supercomputing. ISSN: 0920-8542 (print) ISSN: 1573-0484 (electronic)

Volumen

58

Número

2

Páginas

235 - 243

DOI

http://dx.doi.org/10.1007/s11227-009-0354-x

Grupos de Investigación

Grupo de Tratamiento de Audio y Comunicaciones (GTAC)

Últimos tweets

REVISTA WAVES

Última Hora

8G Building. 4th Floor, D access
Universitat Politècnica de València
Camino de Vera, s/n
46022 Valencia
SPAIN